MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Micturition Urgency (1871)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the water vapor therapy procedure was performed without device issues or patient complications.Four steam injections were performed on the right lobe and four on the left lobe, with minor bleeding in each case.No injections were performed in the middle lobe.However, almost a year after treatment the patient experienced mild urinary urgency, hence, medication was administered.The medication used was an androgenic receptor blocker.It was stated that the event is not related to the device but possibly to the procedure.
 
Additional Manufacturer Narrative
The device was not returned for product analysis.Therefore, the reported allegation could not be confirmed.Review of the instructions for use (ifu) confirmed that the reported symptom of urinary urgency is well-known and documented in the product labeling.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Correction to d10: concomitant product.
 
Event or Problem Description

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
NORTECH SYSTEM INC
nw 7791
1450
minneapolis MN 55485 7791
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19756903
Report Number2124215-2024-43793
Device Sequence Number12980473
Product Code GEI
UDI-Device Identifier00855357006003
UDI-Public00855357006003
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000004909
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date08/26/2024
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UPN: M006D2201-0032, BATCH: 0031315159
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexMale
Patient Weight68 KG